# SDR TAOA079608

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3233 · Landing Gear Actuator
- Part: Gear Handle
- Part number: 65542141
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EXTENDED LANDING GEAR AND HAD INDICATION OF THREE GREEN AND THREE REDS.  NO THUMPING NOISE OR LOSS OF HYDRAULIC FLUID. CYCLED GEAR AND RECEIVED INDICATION OF THREE GREEN.  CLEANED SWITCHES ON LANDING GEAR HANDLE, OPERATIONAL CHECK  NORMAL IAW MM CH 32-30-00.  (M)
